Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: question about clen


 rara4444 - Fri Aug 06, 2004 12:50 pm

Hey guys I am about to go on a cycle of clen, but I have no idea how to take it. Should i take pills, injectable form or syrup? How long do I go on for, some people say go on 2 weeks on than 2 weeks off, but than others say 6 weeks on straight. I am so confused on this matter, someone just help me out!
 Dr. Yasser Mokhtar - Fri Aug 06, 2004 2:23 pm

User avatar Dear Rara4444,

i don't have that much experience with people who use clenbuterol but i think that the best way to go is 2 weeks on and 2 weeks off.

Since clenbuterol acts on beta receptors, it is going to have side effects of all supplements that contain ephedra.

These might include:
- Tachycardia.
- Nervouseness.
- Elevated blood pressure.
- Headache.
- Flushing.
- Sweating.
- Tremors.
- Inability to sleep.

You have to watch for these side effects and it is not a bad idea to tell your doctor that you are going to be taking this supplement so that he may take a look at you before you start taking clen.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us